# SDR UIEA2016120600991

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165,491 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Seal
- Part number: 353T011010
- Part serial: NSN
- Condition: Loose
- Location: Apu Inlet Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR SEAL ASSY IS LOOSE.  REMOVED AND REPLACED APU INLET DOOR SEAL ASSY IAW AMM 49-15-09.
